Could this be a symptom of Crohn's?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 12/23/2008 5:02 PM (GMT -7)   
The past few days I will get strong hunger pains, so I eat.  Shortly after I eat, I feel extremely nauseous.  Anyone else have this?
 
Also, I am getting off prednisone at a pretty quick taper...maybe that has something to do with it?
 
Thanks all for your replies!

Chronicallyill
Regular Member


Date Joined Apr 2008
Total Posts : 195
   Posted 12/23/2008 6:07 PM (GMT -7)   
I think that the prednisone could do that. Thats why the doctors suggest you taper slowly. Hope you feel better and Happy holidays!!!!!!

Nessa
Age:22/6"1'/146lb - Diagnosed: 2001 @ age 15 now 22
First time mom as of March 8th 2008
Past drugs: Pentasa, Flagyl, Budesonide, Prednisone, tons of Antibiotics, Didrocal, 6mp
Past herbal remedies and vitamins:Probiotics, Omega 3&6, Prenatal vitamins, B12, Calcium, iron, vit C, vit D, vit E, Selenium, mineral drops
Current drugs: Valtrex, Methotrexate as of October 2008
Problems:Fissure and Tags on rectum, blood clots, Chronic UTI's, Osteopenia, Ulcers in my decending Colon
No surgeries....yet. Gone through 5 G.I.'s found a 6th G.I. crossing my fingers
Procedures: 4 colonoscopies, 1 upper endoscopy, 2 barium swallows, 1 biopsy of the fissure and tag (chron's affected)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 1:09 PM (GMT -7)
There are a total of 2,731,734 posts in 300,955 threads.
View Active Threads


Who's Online
This forum has 151128 registered members. Please welcome our newest member, Diane82256.
333 Guest(s), 4 Registered Member(s) are currently online.  Details
Rikky1, Mrs. Brady, Park12, Duffykani


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer